Journals / Istanbul Journal of Mathematics / 2026 / Volume: 4 Issue: 1

Correction: Erratum to "Some characterizations of hyperbolicRicci solitons on nearly cosymplectic manifolds with respect to the Tanaka-Websterconnection"

Erratum to "Some characterizations of hyperbolicRicci solitons on nearly cosymplectic manifolds with respect to the Tanaka-Websterconnection"

Pages
—
Publication Date
2026-06-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

DOI: 10.26650/ijmath.2024.00012

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this erratum, we correct several inaccuracies and typographical errors in our paper “Some characterizations of hyperbolic Ricci solitons on nearly cosymplectic manifolds with respect to the Tanaka-Webster connection” [ Istanbul J.
📊
Key Findings & Data:Math. 2 (1), 28–32, 2024].
💡
Conclusion & Impact:DOI: 10.26650/ijmath.2024.00012
🔬Design:Erratum
📍Scope:2024 Verileri
⚙️Variables:hyperbolic Ricci soliton · nearly cosymplectic manifold · Tanaka-Webster connection

Abstract

In this erratum, we correct several inaccuracies and typographical errors in our paper “Some characterizations of hyperbolic Ricci solitons on nearly cosymplectic manifolds with respect to the Tanaka-Webster connection” [ Istanbul J. Math. 2 (1), 28–32, 2024]. DOI: 10.26650/ijmath.2024.00012

🔖

Cite This Article

Altunbaş, M. (2026). Correction: Erratum to "Some characterizations of hyperbolicRicci solitons on nearly cosymplectic manifolds with respect to the Tanaka-Websterconnection". Istanbul Journal of Mathematics, Volume: 4 Issue: 1. https://doi.org/10.26650/ijmath.2026.00035

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. Altunbaş, M. (2024). Some characterizations of hyperbolic Ricci solitons on nearly cosymplectic manifolds with respect to the Tanaka-Webster connection. Istanbul Journal of Mathematics, 2(1), 28-32. https://doi.org/10.26650/ijmath.2024.00012 google scholar